Continued fractional measure of irrationality

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/78329

Show full item record


Title: Continued fractional measure of irrationality
Author: Hančl, Jaroslav
Matala-aho, Tapani
Pulcerová, Simona
Date issue: 2010
Citation: Kyoto journal of mathematics. 2010, vol. 50, no. 1, p. 33-40.
URI: http://hdl.handle.net/10084/78329
ISSN: 2156-2261
2154-3321
DOI: 10.1215/0023608X-2009-002
URI: http://dx.doi.org/10.1215/0023608X-2009-002
Type: Article
Document version: submittedVersion
Access rights: openAccess Fulltext Request
Počet citací dokumentu:

Files in this item

Files Size Format View Description
J-MATH-KYOTO-U-2010-50-1-33-pulcerova.pdf 170.2Kb PDF View/Open postprint

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics